# SDR TWAA9711502

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 92743642
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 46 - DURING LIFTOFF, THE AIRCRAFT DID NOT SWITCH FROM GROUND MODE TO FLIGHT MODE.  REMOVED AND REPLACED THE GROUND SHIFT RELAY, MFG P/N 9274-3642, MANUFACTURED BY LEACH CORP.  GROUND CHECK NORMAL.  (M)
